# SDR 2018FA0000043

- Difficulty date: January 16, 2018
- Submitted: January 20, 2018
- Operation: General aviation
- Aircraft: N544AV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7544
- System (JASC): 2931 · Hydraulic Pressure Indicator
- Part: Transducer
- Part number: 601R751481
- Part serial: 8320555
- Condition: Failed
- Location: Hyd Pressure
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

HYDRAULIC SYSTEM 1 HAD ZERO PSI.  RETURN TO AIRPORT. REPLACED THE PRESSURE TRANSDUCER.
